# SDR QXEA0002874

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 2,891 hours, 4,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servo Valve
- Part number: 150T361
- Part serial: 1512
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- NOSE GEAR SLOW TO RETRACT.  THEN THE NOSE LANDING GEAR INTRANSIT LIGHT ILLUMINATED.  GEAR DOORS OPENED THEN CLOSED ON CLIMBOUT.  RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE LANDING GEAR SOLENOID SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
